Об одном классе интегральных уравнений
Matematiceskij sbornik (1956)
- Volume: 80, Issue: 2, page 183-202
- ISSN: 0368-8666
Access Full Article
topHow to cite
topЛюбич, Ю.И.. "Об одном классе интегральных уравнений." Matematiceskij sbornik 80.2 (1956): 183-202. <http://eudml.org/doc/65820>.
@article{Любич1956,
author = {Любич, Ю.И.},
journal = {Matematiceskij sbornik},
keywords = {integral equations; integral transforms},
language = {rus},
number = {2},
pages = {183-202},
publisher = {Tipogr. Lissnera i Sobko},
title = {Об одном классе интегральных уравнений},
url = {http://eudml.org/doc/65820},
volume = {80},
year = {1956},
}
TY - JOUR
AU - Любич, Ю.И.
TI - Об одном классе интегральных уравнений
JO - Matematiceskij sbornik
PY - 1956
PB - Tipogr. Lissnera i Sobko
VL - 80
IS - 2
SP - 183
EP - 202
LA - rus
KW - integral equations; integral transforms
UR - http://eudml.org/doc/65820
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.